Facebook Pixel

Had an unprotected sex on 11th nov during my ovulation window and took postinor 2 after few hours. And on nov 28th and 29th i had a light and little flow of blood(use pad) but since yesterday morning(29th nov)i didn't see any blood sign till now. Could it

By November 30, 2016 - 3:06am
Rate This

Add a Comment1 Comments


Hello Abaka,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern.

If the bleeding started again, and it is a flow that you need to wear a pad, it is proof that Postinor 2 worked and you did not become pregnant.

Changes to the menstrual cycle are a reported side effect. Your next monthly period could start earlier or later than expected. Flow might be lighter or heavier than normal.


November 30, 2016 - 9:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!